First few days went well other than waking up at least a dozen times a night. Which is kinda what the medication is supposed to be stopping - that and the restless leg. Then I noticed that I was having the sensations in my legs - mostly my knees - earlier in the day. Sometimes before lunch. I don't want to call it restless leg because I'm not sure that's what it is. Honestly, I started doing this....thing...when I was having the allergic reaction to Plavix that went on forever. Anyway, then I woke up one morning with killer acne. Literally overnight. I've had issues with acne since my mid-twenties, but not like this. I looked it up and of course it's one of those 'infrequent' reactions. Well, that explains why I got it. Then, my legs actually got worse AFTER I took it. I took it like I was supposed to - about 2 hours before bed - got in bed and couldn't stand it. I got up and had to pace for almost 2 hours. I wanted to come out of my skin. That was, I don't know, Saturday or Sunday night. And that was the last night I took it. So far, I'm getting by with a hot shower or bath in the evening and a melatonin and I actually slept! It's trying to kick in now - this thing, but hopefully, it won't be too bad.